Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On period minimal pseudo-Anosov braids


Authors: André de Carvalho, Toby Hall and Rupert Venzke
Journal: Proc. Amer. Math. Soc. 137 (2009), 1771-1776
MSC (2000): Primary 37E30
DOI: https://doi.org/10.1090/S0002-9939-08-09709-8
Published electronically: December 10, 2008
MathSciNet review: 2470836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A family of period minimal pseudo-Anosov braids, one for each pair of Farey neighbors in $ (0,1/2]$, is described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37E30

Retrieve articles in all journals with MSC (2000): 37E30


Additional Information

André de Carvalho
Affiliation: Departamento de Matemática Aplicada, IME-USP, Rua do Matão 1010, Cidade Universitária, 05508-090 São Paulo, SP, Brazil

Toby Hall
Affiliation: Department of Mathematical Sciences, University of Liverpool, Liverpool L69 7ZL, United Kingdom

Rupert Venzke
Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
Address at time of publication: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208

DOI: https://doi.org/10.1090/S0002-9939-08-09709-8
Received by editor(s): July 15, 2008
Published electronically: December 10, 2008
Additional Notes: The first author is grateful for support from CNPq grant No. 309679/2007-9 and FAPESP grant No. 2006/03829-2
Communicated by: Bryna Kra
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.